Next Article in Journal
An Extended Heuristic Algorithm to Settle Reacting Objects on a Planar Surface
Previous Article in Journal
Exp-Function Method for Solving Nonlinear Evolution Equations
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(1), 267-278; doi:10.3390/mca16010267

Numerical Approach of High-Order Linear Delay Difference Equations with Variable Coefficients in Terms of Laguerre Polynomials

Department of Mathematics Mugla University, Mugla, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 April 2011
Download PDF [165 KB, uploaded 6 April 2016]

Abstract

This paper presents a numerical method for the approximate solution of mthorder linear delay difference equations with variable coefficients under the mixed conditions in terms of Laguerre polynomials. The aim of this article is to present an efficient numerical procedure for solving mth-order linear delay difference equations with variable coefficients. Our method depends mainly on a Laguerre series expansion approach. This method transforms linear delay difference equations and the given conditions into matrix equation which corresponds to a system of linear algebraic equation. The reliability and efficiency of the proposed scheme are demonstrated by some numerical experiments and performed on the computer algebraic system Maple.
Keywords: Laguerre Polynomials and Series; Delay Difference Equations; Laguerre Collocation Method Laguerre Polynomials and Series; Delay Difference Equations; Laguerre Collocation Method
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Gürbüz, B.; Gülsu, M.; Sezer, M. Numerical Approach of High-Order Linear Delay Difference Equations with Variable Coefficients in Terms of Laguerre Polynomials. Math. Comput. Appl. 2011, 16, 267-278.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top